# SDR QXEA2019032500137

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 1,061 hours, 670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Condition: Unknown
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR STUCK AJAR. REMOVED FROM SERVICE. INSP MCD AND FOUND AFT CENTERING PAD PREVENTING DOOR MOVEMENT (CLOSE OR OPEN). REMOVED AFT CENTERING PAD. DOOR OPENS AND CLOSES NORMALLY. NO OTHER DEFECTS NOTED. DEFERRED CENTERING PAD. RETURNED TO SERVICE.
